Fejér-type inequalities (II)

Full text for this resource is not available from the Research Repository.

Tseng, Kuei-Lin, Hwang, SR and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Fejér-type inequalities (II). Mathematica Slovaca, 67 (1). 109 - 120. ISSN 0139-9918

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/35659
DOI 10.1515/ms-2016-0252
Official URL https://www.degruyter.com/view/j/ms.2017.67.issue-...
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Fejér inequality; convex function; Hadamard inequality
Citations in Scopus 10 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login